# SDR AWXA200200372

- Difficulty date: April 4, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,566 hours, 18,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146N36009
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-11 CHECK THE INTERNAL DOUBLER FOR THE AFT POTABLE WATER SERVICE PANEL LATCH WAS FOUND WORN BEYOND LIMITS.  MAINTENANCE REMOVED FLOORBOARD BS 1510-1640, REMOVED CLIPS AT BS 1640, AND 1660, STR 29 RT TO 29 LT, REMOVED POTABLE WATER SERVICE DOOR INTERNAL DOUBLER  AT BS 1640-1660, STR 29 RT TO 29 LT, FABRICATED DOUBLER AND INSTALLED REPAIR PART AND REINSTALLED FLOORBOARD AND CLIPS PER DWG 146N3600, AND SRM 51-10-02.
